# SDR WX0A2015050872571

- Difficulty date: May 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34 EMER LIGHTS VERY DIM.  CHECKED BATTERIES, CHECKS GOOD AT 1.3 PLUS VOLTS.  REPLACED POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
